RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Sibirsk. Mat. Zh.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Sibirsk. Mat. Zh., 2017, Volume 58, Number 1, Pages 206–218 (Mi smj2853)  

To Favard's theory for functional equations

V. E. Slyusarchuk

National University of Water Management and Nature Resources, Rivne, Ukraine

Abstract: We obtain some conditions for existence of almost periodic solutions for almost periodic functional equations in a Banach space which do not use the $\mathscr H$-classes of these equations.

Keywords: almost periodic operator, almost periodic functional equation, almost periodic solution.

DOI: https://doi.org/10.17377/smzh.2017.58.120

Full text: PDF file (344 kB)
References: PDF file   HTML file

English version:
Siberian Mathematical Journal, 2017, 58:1, 159–168

Bibliographic databases:

UDC: 517.929
MSC: 35R30
Received: 13.12.2015

Citation: V. E. Slyusarchuk, “To Favard's theory for functional equations”, Sibirsk. Mat. Zh., 58:1 (2017), 206–218; Siberian Math. J., 58:1 (2017), 159–168

Citation in format AMSBIB
\Bibitem{Sly17}
\by V.~E.~Slyusarchuk
\paper To Favard's theory for functional equations
\jour Sibirsk. Mat. Zh.
\yr 2017
\vol 58
\issue 1
\pages 206--218
\mathnet{http://mi.mathnet.ru/smj2853}
\crossref{https://doi.org/10.17377/smzh.2017.58.120}
\elib{http://elibrary.ru/item.asp?id=29159916}
\transl
\jour Siberian Math. J.
\yr 2017
\vol 58
\issue 1
\pages 159--168
\crossref{https://doi.org/10.1134/S0037446617010207}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000396065100020}
\elib{http://elibrary.ru/item.asp?id=29682748}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-85014708850}


Linking options:
  • http://mi.mathnet.ru/eng/smj2853
  • http://mi.mathnet.ru/eng/smj/v58/i1/p206

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Сибирский математический журнал Siberian Mathematical Journal
    Number of views:
    This page:82
    Full text:17
    References:20
    First page:7

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020